Pacific Journal of Mathematics

A characterization of complete lattices.

Anne C. Davis

Article information

Source
Pacific J. Math. Volume 5, Number 2 (1955), 311-319.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103044539

Zentralblatt MATH identifier
0064.26101

Mathematical Reviews number (MathSciNet)
MR0074377

Subjects
Primary: 06.0X

Citation

Davis, Anne C. A characterization of complete lattices. Pacific Journal of Mathematics 5 (1955), no. 2, 311--319. http://projecteuclid.org/euclid.pjm/1103044539.


Export citation

References

  • [1] Garrett Birkhoff, Lattice theory, revised edition, Amer. Math. Soc. Colloq. Publ. vol. 25, New York, 1948.
  • [2] Anne C. Davis, A fixpoint criterion for completenessof a lattice (preliminary report), Bull. Amer. Math. Soc. 57 (1951), 77.
  • [3] Felix Hausdorff, Grundzuge der Mengenlehre, Leipzig, 1914 (reprinted, New York, 1949).
  • [4] Bjarni Jonsson and Alfred Tarski, Boolean algebras with operators. Part I, Amer. J. Math. 73 (1951), 891-939.
  • [5] Andrzej Mostowski and Alfred Tarski, BoolescheRinge mit geordneterBasis, Fund. Math. 32 (1939), 69-86.
  • [6] Alfred Tarski, A lattice-theoreticalfixpoint theorem and its applications,Pacific J. Math. 5 (1955), 285-309.